Day 6 after dysport to glabellar lines, I see a huge improvement with the lines fading but when I frown I still see muscles movement and lines ...is that normal?
Day 6 After Dysport To Glabellar Lines, Still Able to Frown and See Lines, is That Normal?
Doctor Answers 12
The onset of action is rather quick for Dysport with the majority of patient seeing the effects within 2 to 5 days. There are some paitents that respond somewhat slower, especially if it is their first injection. I certainly would not worry at day 6 since it sounds like you are finding that the muscles are starting to relax. Be patient. If the desired effects have not occurred by day 12-14, I would contact the physician who performed the injection for evaluation.
Six days post Dysport and still frowning?
Typically, Dysport has a very quick onset of action compared to Botox and Xeomin. I agree that it is possible that you will need a touch up.
Frowning after dysport
There may be several issues here:
1. It can take up to 2 weeks to see the maximum results of your treatment.
2. You may simply need more product. If this is your first time getting dysport, your doctor may not know exactly how much product you need.
3. You may need the product placed in different locations.
I would recommend you wait 2 weeks and then make an appointment for follow up. I always advise my patients to call me in 2 weeks if they need a touch up.
You might also like...
How much time to evaluate Dysport?
It takes 7-10 days to fully evaluate the effects of Dysport, Botox, or Xeomin. After that time, a touch up treatment may be required if there is movement.
Dysport and Botox work by the same mechanism. If this is your first injection, it may be that you need a stronger dose than average. The product is obviously working since you see an improvement. Also, you need to balance a natural look with maintenance of normal facial animation with the reduction of dynamic wrinkles. If you post before and after images we may be able to give you more advice.
Like Botox, Dysport can take 10-14 days for full effects
Dysport is just like Botox in the sense that it will continue to relax muscles for 10-14 days. You should not get more added or worry about anything until after that point. Give your muscles time to fully relax and take in the product. Then evaluate your results and how you feel.
Dysport and frown lines
1) Botox or Dysport can be used to soften the deepening of the frown lines when making a frown expression. The treatment may even soften the lines that are present at rest. The effects typically last 3-4 months depending on the dose. I generally use between 15-40 units of Botox (30-120 units of Dysport) in the frown area depending on the strength of the muscle and the degree of frown reduction we are trying to achieve.
2) Restylane or Juvederm can be used to soften the frown lines that are present even when you don't make an expression. This can last for a year or more when used in conjuction with Botox.
For someone who has concerns with both the static lines (without expression) and the dynamic lines (with expression), then using both products would work well together.
I often find that patients who return after a Botox or Dysport treatment in the frown areas complaining it didn't work, is due to the confusion between the static and dynamic frown lines. They continue to see the static lines even though the dynamic lines have softened considerably. If you are still seeing muscle movement and a deepening of the frown lines, then you may need some additional Dysport.
Post Dysport Treatment
Thank you for your question. I would wait a full 2 weeks and get re-evaluated by your injector. You may just need more Dysport. For a natural look, often you will see the lines become softened, while still having facial expression. Be certain to be under the supervision of a board certified dermatologist or plastic surgeon with expertise in injectables for the safest and most effective treatments. I hope this helps.
There are a few things to consider. You may need to wait a full two weeks to see the final results. You may also need more product in the area.
Why do I still see lines following Dysport injections?
One of the most common issues that can occur with Dysport and Botox when they are administered improperly is an expressionless appearance following the treatment. This can happen if too much is injected or if poor technique is used.
In general, additional side effects from Dysport injections may include the following:
3) Eyelid ptosis
4) Minor swelling
Duration and onset of side effects can vary from patient to patient, but generally will subside over a few weeks to months. If you still see lines, your treatment may have been on the conservative side and you may benefit from a touch up. An in-person exam would really be necessary to give you additional advice. I would recommend speaking with the individual who performed your injections. Thanks and good luck!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.